# SDR CALA2025041603890

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 56,820 hours, 21,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR R/H AFT OVERWING DOOR EMERGENCY LIGHT INOP. SUPPORT TASK NSA EMX N/R 00194. COMPLETED SDR. REMOVED LENS ASSEMBLY ON THE R/H AFT OVERWING DOOR EMERGENCY LIGHT IAW BOEING 737-800 AMM 33-51-04. REMOVED AND REPLACED BULB AT THE R/H AFT OVERWING DOOR EMERGENCY LIGHT IAW BOEING 737-800 AMM 33-51-04. INSTALLED LENS ASSEMBLY AT THE R/H AFT OVERWING DOOR EMERGENCY LIGHT IAW BOEING 737-800 AMM 33-51-04. PERFORMED OPS CHECK OF THE EMERGENCY LIGHTS IAW BOEING 737-800 AMM 33-51- 00. OPS CHECK GOOD. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00194. WORK ACCOMPLISHED BY V930303 AND INSPECTED BY V948664.
